Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 319250, 10 pages
http://dx.doi.org/10.1155/2014/319250
Research Article

Existence of Mild and Classical Solutions for Nonlocal Impulsive Integrodifferential Equations in Banach Spaces with Measure of Noncompactness

1Department of Mathematics, K.S.R. College of Technology, Tiruchengode, Tamil Nadu 637215, India
2Department of Mathematics, PSG College of Arts and Science, Coimbatore, Tamil Nadu 641014, India
3Department of Mathematics, Erode Arts and Science College, Erode, Tamil Nadu 638 009, India
4Universidad de La Laguna Departamento de Análisis Matemático, C/Astr. Fco. Snchez s/n, Tenerife, 38271 La Laguna, Spain

Received 24 December 2013; Revised 24 May 2014; Accepted 24 May 2014; Published 19 June 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 K. Karthikeyan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of mild and classical solutions are proved for a class of impulsive integrodifferential equations with nonlocal conditions in Banach spaces. The main results are obtained by using measure of noncompactness and semigroup theory. An example is presented.